# SDR QMLA2025021720018

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N405TJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 7,358 hours, 26,755 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

OBJECT STRUCK ON FINAL APPROACH TO JEFFERSON UNIVERSITY HOSPITAL. UPON SHUTDOWN, DAMAGE WAS NOTED TO THE TOP OF THE FUSELAGE AND WITNESS MARKS AND DAMAGE TO 3 OF THE ROTOR BLADES.
